# SDR SWIA20251110708

- Difficulty date: July 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AT LOWER EXTERIOR RH FWD FUSELAGE BETWEEN STGR23RH AND STGR25RH AT FS285.00   (C-CHECK RO 11/07/2025)PERFORMED REPAIR TO LOWER FUSELAGE SKIN BTW FS280.00, FS295.00 STR22R- STR25R IAW CRJ900 SRM 53-21-01, 51-26-01, 51-42-06, 51-42-21, 51-25-16, MHIRJ REO 690-53-21-1995, REV --(P1) DATE 2025-07-28,  REO 690-53-21-1995, REV --(P2)DATE 2025-08-04, MHIRJ REO 690-53-21-1995, REV --, DATE 2025-09-24PERFORMED NDT ET/UT INSPECTION.
